# SDR ASAA11510079

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,119 hours, 5,486 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAI LIGHT ILLUMINATES AMBER 15 SECONDS AFTER THE NR 1 ENG ANTI ICE SWITCH IS PLACED TO OFF.  ALL ENGINE INDICATIONS ARE THAT THE COWL ANTI ICE VALVE IS OPENING AND CLOSING NORMALLY.  ACCOMPLISHED NR 1 ENG IDLE RUN.  VERIFIED NORMAL GRD OPS OF CDS TAI LT REF 'ENG COWL ANTI ICING OPS TEST' REF MM30 21 00.  OPS NML.  BOTH CDS TAI AND P5 COWL VALVE OPEN LTS INDICATE NORMAL. DID DEU NR 1 AND NR 2 FAULT REVIEW AND SELF TEST.  NO FAULTS OPS NORMAL.  PSEU FAULT REVIEW SHOWS NO FAULTS.
